# SDR AALA202211253024

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 38,483 hours, 15,825 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DOES NOT RETRACT EASILY MAKING IT DIFFICULT TO CLOSE LATCH DOOR. LUBED DOOR LATCH MECHANISM AND PERFORMED OPERATIONS CHECK AND FOUND WORKING PROPERLY PER AMM 52 50-00.
